Doctor insights on:
Vagistat Vaginal Agent
Monistat 3. Still had symptoms. Tried monistat 1 (tioconazole). Better but still have itching on just the right side of my vaginal opening. Nothing visible there . ?
Mild vaginal itch week after period. Treated with Monistat 1 (tioconazole) on Tuesday. All symptoms went away. It is Thursday and I have a slight itch again?
On thurs i had chunky vaginal discharge + itching. I used Monistat 1 (tioconazole). Its sat - still a lot of white discharge, but no itch. Should i take it again?
I took Monistat 1 (tioconazole) 5 days ago and there's still cream from it lining my vaginal walls. Is this normal?Can i get rid of this since infection is now gone
Maybe: I typically tell patients if they have both conditions to use one medication at a time. Having said that, i don't think you can cause harm by using both medications. Possibly just reduced efficacy in treating the infections. Sometimes i will use vaginal antifungal and Metronidazole orally. ...Read more
I had vaginal itching.. I took a Monistat 1 (tioconazole) and it helped for a week. The itching seems to have come back. And now pea size internal bump in labia?
See an OB/GYN: This cannot be diagnosed without being seen. There are several possibilities, none of them likely to be an urgent issue. ...Read more
I started with an unpleasant vaginal odar/white discharge. No redness/ itching. Took Monistat 1 (tioconazole) 5days ago smell is gone. I had sex and now burn?
May still have: Inflammation. After a yeast infection it still takes a little time for the lining to heal, especially if there was a lot of inflammation. If there is still white discharge, then the yeast infection may still be present. If it's gone, but there is still some irritation down there, try Vagisil (over the counter) or see your doctor to make sure there is no infection remaining. ...Read more
A week ago i used Monistat 1 (tioconazole) to treat a yeast infection. Now I have a vaginal odor and I am wondering if I should use safeguard soap to help the smell?
Yes: This is a common side effect. So use a little less to see if the burning effect gradually goes away. ...Read more
OK for yeast: If you are sure you have a vaginal yeast infection, this product can help, don't use it more than once without talking to your doctor. Other infections like bacterial vaginosis or trichomonas can occur, that will not respond to this medication. Carefully follow the directions on the label. ...Read more
Yes: Allergic reactions are always possible to either the medication or compounds used with the medication. Also it will not always work. ...Read more